# SDR UALA2011101005443

- Difficulty date: October 9, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 51,648 hours, 19,270 cycles
- Engine: Iae V2527A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Condition: Obstructed
- Location: Windshield
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LT & RT WINDSHIELD WIPERS ARE INOP.  ANTI ICE CREW COMMENTS:  WIPER SWEEPS BUT DOES NOT CLEAR WINDOW.  WIPERS HAD ALUMINUM TAPE AND OVERSPRAY ON THEM FROM PAINT.  CLEANED OVERSPRAY, OPS CHECKED NORMAL.
